RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2017, Volume 193, Number 3, Pages 484–492 (Mi tmf9429)  

This article is cited in 1 scientific paper (total in 1 paper)

A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory

A. A. Slavnov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We propose a renormalizable theory of massive non-Abelian gauge fields that does not require the existence of observable scalar fields.

Keywords: massive non-Abelian gauge field.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research was supported by a grant from the Russian Science Foundation (Project No. 14-50-00005).


DOI: https://doi.org/10.4213/tmf9429

Full text: PDF file (364 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2017, 193:3, 1826–1833

Bibliographic databases:

Received: 12.07.2017

Citation: A. A. Slavnov, “A possibility to describe models of massive non-Abelian gauge fields in the framework of a renormalizable theory”, TMF, 193:3 (2017), 484–492; Theoret. and Math. Phys., 193:3 (2017), 1826–1833

Citation in format AMSBIB
\Bibitem{Sla17}
\by A.~A.~Slavnov
\paper A~possibility to describe models of massive non-Abelian gauge fields in the~framework of a~renormalizable theory
\jour TMF
\yr 2017
\vol 193
\issue 3
\pages 484--492
\mathnet{http://mi.mathnet.ru/tmf9429}
\crossref{https://doi.org/10.4213/tmf9429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3733372}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017TMP...193.1826S}
\elib{http://elibrary.ru/item.asp?id=30738061}
\transl
\jour Theoret. and Math. Phys.
\yr 2017
\vol 193
\issue 3
\pages 1826--1833
\crossref{https://doi.org/10.1134/S004057791712008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419257900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040167352}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9429
  • https://doi.org/10.4213/tmf9429
  • http://mi.mathnet.ru/eng/tmf/v193/i3/p484

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “Renormalizability and unitarity of the Englert–Broute–Higgs–Kibble model”, Theoret. and Math. Phys., 197:2 (2018), 1611–1614  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:194
    References:22
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019